MathSciNet Relay Station
MathSciNet bibliographic data
MR2358289 (2008k:46203) 46L55 (46L65 46M15)
Pinzari, Claudia; Roberts, John E. A duality theorem for ergodic actions of compact quantum groups on $C\sp *$-algebras. Comm. Math. Phys. 277 (2008), no. 2, 385–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement